# SDR SWAA950301

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 65737691
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

EN ROUTE PHX TO AUS, CREW EXPERIENCED NR 1 ENGINE COMPRESSOR STALL.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT DIVERTED TO ELP AND MADE AN UNEVENTFUL LANDING.  BORESCOPED INSPECTED AND DETERMINED ENGINE CHANGE REQUIRED.  REPLACED ENGINE ASSEMBLY AND PERFORMED POWER ASSURANCE RUN PER BOEING M/M.
